# SDR A6WA20121008548

- Difficulty date: September 28, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT O/B FLAP ROLLER GUIDE MOUNT STRUCTURE IS CHAFING THE AFT WING.  BLENDED DAMAGE TO SMOOTH CONTOUR IAW BOMBARDIER REO 601R-57-53-950.
